Alert archive / Maine / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 9, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Jul 31, 2004, 5:49 PM EDT for Aroostook County, Maine. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2004, 5:49 PM EDT (21:49 UTC)
- Expired
- Jul 31, 2004, 6:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Caribou, ME
- Area
- Whole counties
County Aroostook County, ME
The radar
The Caribou radar (KCBW), 92 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 9.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCAR 312149
SVRCAR
MEC003-312230-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
548 PM EDT SAT JUL 31 2004
THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AROOSTOOK COUNTY IN NORTHERN MAINE
* UNTIL 630 PM EDT
* AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS WITH DAMAGING WINDS...STRETCHING FROM 9 MILES
SOUTHWEST OF EAGLE LAKE TO 16 MILES WEST OF RUSSEL CROSSING. THE
LINE WAS MOVING NORTHEAST AT 40 MPH.
* SPECIFIC LOCATIONS LIKELY TO BE AFFECTED THROUGH 630 PM EDT...
EAGLE LAKE... RUSSEL CROSSING... PORTAGE...
WOODLAND... VAN BUREN... WASHBURN...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY BUILDING
AWAY FROM WINDOWS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE
DESTRUCTIVE HAIL...DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY
LIGHTNING...AND VERY HEAVY RAIN.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
$$
LAT...LON 4700 6875 4675 6890 4654 6925 4671 6797
4701 6793 4727 6777
BLOOMER/CALDERON/FITZSIMMONS
NNNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:19 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 31, 3:19 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU MAINE 319 PM EDT SAT JUL 31 2004 .SYNOPSIS...LOW PRESSURE WILL LIFT NORTHEAST THROUGH THE SAINT LAWRENCE VALLEY TONIGHT PULLING A WEAK COLD FRONT INTO THE STATE. THE FRONT WILL PUSH OFFSHORE ON SUNDAY FOLLOWED BY HIGH PRESSURE MONDAY INTO TUESDAY. ANOTHER LOW WILL LIFT NORTH OF THE AREA TUESDAY NIGHT FOLLOWED BY A STRONG COLD FRONT EARLY WEDNESDAY MORNING. && .SHORT TERM (TONIGHT THROUGH MON NGT)... BOTH THE ETA AND THE GFS ARE REASONABLY CONSISTENT WITH THE COLD FRONTAL BAND OF CONVECTION MOVING SLOWLY E FROM QUEBEC PROVINCE. CLOUDS HAVE KEPT TEMPS AND POTENTIAL CAPES LOWER ACROSS THE FAR N COMPARED TO CENTRAL AND INTERIOR DOWNEAST AREAS WHICH HAVE HAD A CHANCE TO BREAK OUT INTO SOME AFT SUNSHINE. LATEST RUC SOUNDING SHOW UP TO 1700 J CAPE POTENTIAL FOR AREAS THAT BROKE OUT IN THE SUN N OF THE IMMEDIATE COAST...SO STRONG AND PERHAPS ISOLATED SVR TSTMS MOST LIKELY OVR THIS PTN OF THE FA INTO THE EVE HRS IN A MODLY SHEARED LLVL SOUNDING AND HIGH WET BULB ZERO ENVIRONMENT...SUGGESTING DAMAGING WINDS AS MAIN THREAT. OTHERWISE...VERY HIGH PRECIPITABLE WATERS OF ARND 2.00 INCHES INDICATE HVY DOWNPOURS LIKELY...ENOUGH TO PERHAPS WARRANT FLOOD STATEMENTS FOR MINOR FLOODING ACROSS SOME LOCALES. RELATIVELY RAPID CELL MOTION SHOULD PREVENT FLASH FLOODING...UNLESS CELLS TRAIN OVR THE SAME LOCATIONS. THE BEST AXIS OF MOISTURE SHOULD SLOWLY SHIFT SWRD LATE TNGT TO CNTRL AND THEN DOWNEAST AREAS OF THE FA BY DAYBREAK SUN AS A WEAKENING COLD FRONT ENTERS THE FA FROM THE NW. SHWRS AND ANY LEFT OVR TSTMS WILL BE SLOW TO EXIT SE OUT OF DOWNEAST AREAS ON SUN...BUT SHOULD EVENTUALLY CLEAR THE COAST BY SUN EVE. DRIER AIR SHOULD THEN SLOWLY TAKE HOLD NW TO SE SUN AFT THRU SUN NGT...PROVIDING A WARM AND RELATIVELY DRY DAY ON MON AND MOSTLY FAIR SKIES MON NGT. WENT SLIGHTLY ABOVE BLENDED MOS POPS AND ABOVE HPC QPF GUIDANCE N TNGT GIVEN CURRENT CONVECTION ASSOCIATED WITH TRACK OF INITIAL S/WV NE THRU THE ST LAWRENCE VALLEY THIS EVE. ELSEWHERE...KEPT CLOSE WITH BLENDED MOS POPS...AND LOWERED HPC QPF A LITTLE DOWNEAST FOR SUN GIVEN UNCERTAINTY OF INTENSITY AND SPEED OF COLD FRONTAL RAIN BAND AS IT SLOWLY SLIDES SE THRU THE FA. KEPT CLOSE TO BLENDED MOS GUIDANCE TEMPS THRU PD 5. && .LONG TERM (TUE THROUGH SAT)... WEAK HIGH PRESSURE WILL BRING PARTLY SUNNY SKIES AND WARM CONDITIONS ON TUESDAY. LOW PRESSURE LIFTING NORTHEAST THROUGH THE ST LAWRENCE VALLEY WILL PULL A STRONG COLD FRONT THROUGH TUESDAY NIGHT INTO WEDNESDAY FOLLOWED BY A LESS HUMID AIRMASS ON WEDNESDAY. BY MID WEEK A LARGE UPPER LEVEL VORTEX REMINISCENT OF OUR LATE SPRING/EARLY SUMMER WILL BECOME ESTABLISHED OVER EASTERN CANADA. THIS MAY KEEP THE WEATHER A BIT UNSETTLED FOR THE LATTER PART OF THE WEEK THOUGH IT MAY ALSO MEAN SOMEWHAT LESS HUMID CONDITIONS. SOME OF THE MODELS INCLUDING THE GFS AND GEM ARE CREATING A STRONG LOW LATE IN THE WEEK AS ANOTHER ROUND OF ENERGY SWINGS DOWN INTO THE GREAT LAKES. HOWEVER...MODELS ARE IN LOTS OF DISAGREEMENT REGARDING THE TIMING AND POSITION OF THIS LOW. FOR NOW PUT CHANCE OF SHOWERS IN NORTHWESTERN AREAS SINCE GENERAL CONSENSUS FAVORS THE LOW MOVING NORTH OF THE AREA. TEMPS MAY RUN AROUND 3 TO 5 DEGREES BELOW NORMAL LATE IN THE WEEK WITH DEEP VORTEX IN THE VICINITY. BY NEXT WEEKEND THE LOW MAY LIFT OUT BRINGING A RETURN TO WARMER CONDITIONS. && .AVIATION... TAF SITES ARE XPCTED TO INITIALLY BE VFR AND THEN TRANSITION TO MVFR WITH ARRIVAL OF SHWRS AND TSTMS THIS EVE...AND TO IFR WITH DEVELOPMENT OF ST LATE TNGT AT KHUL AND KBGR...WHICH SHOULD REMAIN IN THE WARM HUMID AIR THRU THE NGT. CIS AND VSBYS SHOULD SLOWLY IMPROVE TO VFR N TO S ACROSS THE FA SUN AS DRIER AIR BEHIND THE FRONT MAKES SLOW S PROGRESS. && .MARINE...SOUTHWEST WINDS 15 TO 20 KT TONIGHT WITH SEAS AROUND 5 FT. FOG WILL CONTINUE TO BE DENSE...ESPECIALLY ALONG THE WASHINGTON COUNTY COAST THRU SU NGT. TSTSMS TONIGHT MAY RESULT IN GUSTY WINDS. WINDS SOUTHWESTERLY SUNDAY WITH AREAS OF DENSE FOG CONTINUING. WINDS SHOULD DIMINISH BEHIND A DISSIPATING COLD FRONT LATE SUN NGT INTO ERLY MON...FOLLOWED BY SLOWLY SUBSIDING SEAS MON INTO TUE. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...SMALL CRAFT ADVISORY FOR SEAS. && SHORT TERM: NOUHAN LONG TERM: BLOOMER AVIATION: CALDERON
Hazardous weather outlook, Jul 31, 4:45 AM EDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 445 AM EDT SAT JUL 31 2004 MEZ001>006-010-011-015>017-029>032-010900- CENTRAL PENOBSCOT ME-CENTRAL PISCATAQUIS ME-CENTRAL WASHINGTON ME- COASTAL HANCOCK ME-COASTAL WASHINGTON ME-INTERIOR HANCOCK ME- NORTHEAST AROOSTOOK ME-NORTHERN PENOBSCOT ME-NORTHERN PISCATAQUIS ME- NORTHERN SOMERSET ME-NORTHERN WASHINGTON ME-NORTHWEST AROOSTOOK ME- SOUTHEAST AROOSTOOK ME-SOUTHERN PENOBSCOT ME-SOUTHERN PISCATAQUIS ME- INCLUDING THE CITIES OF...ALLAGASH...BANGOR...BAR HARBOR... BAXTER ST PARK...BLUE HILL...BROWNVILLE JUNCTION...CARIBOU... CHERRYFIELD...CLAYTON LAKE...DANFORTH...DEBOULLIE MOUNTAIN... DEXTER...DOVER-FOXCROFT...EAGLE LAKE...EASTPORT...ELLSWORTH... ESTCOURT STATION...FORT FAIRFIELD...FORT KENT...GREENVILLE... GUILFORD...HOULTON...HOWLAND...LIMESTONE...LINCOLN...MACHIAS... MADAWASKA...MILLINOCKET...MOUNT KATAHDIN...NEWPORT...OLD TOWN... PATTEN...PORTAGE...PRESQUE ISLE...RIPOGENUS...SAINT PAMPHILE... VAN BUREN AND VANCEBORO 445 AM EDT SAT JUL 31 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE. .DAY ONE...TODAY A COLD FRONT WILL APPROACH FROM THE WEST TODAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS THIS AFTERNOON AND THIS EVENING. HEAVY DOWNPOURS ARE ALSO POSSIBLE. THE GREATEST THREAT WILL BE ACROSS NORTHERN AND CENTRAL MAINE. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. DUDA/HEWITT
In the hours before
Special weather statement, Jul 31, 2:02 PM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
202 PM EDT SAT JUL 31 2004
MEZ001-311850-
AROOSTOOK COUNTY...
202 PM EDT SAT JUL 31 2004
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...
AT 157 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS 16 MILES WEST OF DICKEY. THE STORM WAS MOVING NORTHEAST
AT 50 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 245 PM EDT INCLUDE...
DICKEY... ALLAGASH... ESTCOURT STATION...
FORT KENT... SAINT FRANCIS...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
STRONG AND GUSTY WINDS...UP TO 40 MILES AN HOUR...
VERY HEAVY RAINFALL...WITH LOCALIZED FLOODING POSSIBLE...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4693 6994 4672 6967 4722 6844 4764 6910
CALDERON
NNNNSpecial weather statement, Jul 31, 3:11 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
311 PM EDT SAT JUL 31 2004
MEZ001-312015-
AROOSTOOK COUNTY...
311 PM EDT SAT JUL 31 2004
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...
AT 310 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS 25 MILES WEST OF DICKEY. THE STORM WAS MOVING NORTHEAST
AT 30 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 415 PM EDT INCLUDE...
ESTCOURT STATION... DICKEY... ALLAGASH...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4719 6979 4701 6973 4713 6869 4755 6903
FITZSIMMONS
NNNNSpecial weather statement, Jul 31, 3:39 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
339 PM EDT SAT JUL 31 2004
MEZ001-003-312045-
AROOSTOOK AND SOMERSET COUNTIES...
339 PM EDT SAT JUL 31 2004
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK AND SOMERSET
COUNTIES...
AT 335 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS 30 MILES SOUTHWEST OF NINE-MILE BRIDGE. THE STORM WAS
MOVING EAST NORTHEAST AT 30 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 445 PM EDT INCLUDE...
DAAQUAM... NINE-MILE BRIDGE... CLAYTON LAKE...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4659 7038 4642 7031 4663 6896 4689 6906
FITZSIMMONS
NNNNSpecial weather statement, Jul 31, 4:26 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
426 PM EDT SAT JUL 31 2004
MEZ001-002-312100-
AROOSTOOK COUNTY...
426 PM EDT SAT JUL 31 2004
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...
AT 422 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS OVER EAGLE LAKE. THE STORM WAS MOVING NORTHEAST AT 35
MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 500 PM EDT INCLUDE...
SQUARE LAKE... CROSS LAKE... LONG LAKE...
GUERETTE... SINCLAIR...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4708 6870 4693 6855 4722 6782 4742 6801
CALDERON
NNNNSpecial weather statement, Jul 31, 4:56 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
456 PM EDT SAT JUL 31 2004
MEZ001-002-312200-
AROOSTOOK COUNTY...
456 PM EDT SAT JUL 31 2004
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...
AT 454 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS OVER ASHLAND. THE STORM WAS MOVING NORTHEAST AT 30 MPH.
ANOTHER STRONG THUNDERSTORM WITH GUSTY WINDS WAS LOCATED 5 MILES
WEST OF CLAYTON LAKE AND MOVING EAST AT 30 MPH. OTHER STRONG
THUNDERSTORMS WITH THE POTENTIAL FOR GUSTY WINDS ARE EXPECTED TO
DEVELOP ACROSS NORTHERN AROOSTOOK COUNTY.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 600 PM EDT INCLUDE...
ASHLAND... PORTAGE... EAGLE LAKE...
MAPLETON... BRIDGEWATER... WASHBURN...
PRESQUE ISLE... MARS HILL... FORT KENT...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
HEAVY RAINFALL OF UP TO ONE INCH PER HOUR MAY FLOOD LOW LYING AREAS
SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4742 6904 4726 6904 4719 6890 4730 6850
4729 6838 4736 6833 4736 6823 4707 6779
4638 6778 4640 6881 4658 6882 4657 7001
4669 6999 4746 6923
CALDERON
NNNNNearby
Severe Thunderstorm Warnings in Maine, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.